# SDR 99ZZZX1425

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881TW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5348
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: AV16B20823
- Condition: Failed
- Location: Aux Fuel Cell
- Part time: 480 hours
- Component: Itt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AUXILIARY FUEL SHUT-OFF VALVE FAILED IN OPEN POSITION CAUSING FUEL IMBALANCE.
